# SDR COMA0360400

- Difficulty date: September 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 13,245 hours, 13,129 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT REVERSE UNLOCK MESSAGE AFTER T/O.  DEFERRED MAINT. ON T/R SYSTEM IAW MEL.
